# SDR SWIA2021123063293

- Difficulty date: October 2, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 562-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SILL HAS 2EA. CORRODED NUTPLATES, WITH CORROSION SURROUNDING HOLES (BOTTOM SURFACE) AT FS 604.   (C CHECK RO 12/28/2021)   CARGO DOOR SILL BETWEEN FS 562 AND FS 621 WAS REMOVED AND REPLACED IAW REO 601R-53-61-1574 REV. -B DATED 2012-04-15, FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
